# SDR SB06033

- Difficulty date: April 2, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Engine: Ge CFM56*
- Engine time: 46,784 hours, 33,519 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Cable
- Part number: 580285054
- Condition: Faulty
- Location: Nr 1 Engine Vsv
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL340, CREW REPORTED ENGINES WERE FLUCTUATING 0.4% N1 FUEL FLOW FROM 2,600 TO 2,630 LBS.  ALL GAUGES FLUCTUATING.  ENGINES WOULD NOT STAY IN SYNC.  PMC ON OR OFF MADE NO DIFFERENCE.  AUTOTHROTTLES OFF FLUCTUATED AT 0.6%.  DURING A TURN, FLUCTUATION WAS 1.0% N1 AND 2,600 TO 2,700 LBS FUEL FLOW.  DIVERTED TO CLT.  ON DESCENT AT FL170, OPERATION RETURNED TO NORMAL.  MX TROUBLESHOT PER MM 71-00-42 AND FOUND THE NR 1 ENGINE VSV FEEDBACK CABLE BAD.  REPLACED CABLE PER MM 75-31-00.  RAN ENGINES PER MM 71-00-00 TEST 8, ACCEL/DECEL TEST.  OPERATIONAL CHECK NORMAL.  ALSO, REPLACED BOTH ENGINE FUEL FILTERS PER MM 73-11-02.  NO FUEL OR FUEL FILTER CONTAMINANTS FOUND.  RAN ENGINES.  NO LEAKS NOTED.
